Show simple item record

dc.creatorAndelić, Milica
dc.creatorErić, Aleksandra
dc.creatorda Fonseca, C. M.
dc.date.accessioned2019-04-19T14:20:05Z
dc.date.available2019-04-19T14:20:05Z
dc.date.issued2013
dc.identifier.issn0308-1087
dc.identifier.urihttp://grafar.grf.bg.ac.rs/handle/123456789/518
dc.description.abstractWe classify the trees for which there is a nonsingular matrix where each vertex is a P-vertex. In particular, we show that such trees have an even number of vertices. Both results provide answers to questions proposed by Kim and Shader. In the end, related classifications on nonsingular trees with the size of a P-set bounded are addressed.en
dc.relationCenter for Research and Development in Mathematics and Applications
dc.relationFundacao para a Ciencia e a Tecnologia through European Program COMPETE/FEDER
dc.relationSerbian Ministry of Education and Science
dc.relationCentro de Matematica da Universidade de Coimbra
dc.relationinfo:eu-repo/grantAgreement/MESTD/Basic Research (BR or ON)/174033/RS//
dc.rightsrestrictedAccess
dc.sourceLinear & Multilinear Algebra
dc.subjectgraphen
dc.subjecteigenvaluesen
dc.subjectacyclic matricesen
dc.subjectP-verticesen
dc.subjectP-setsen
dc.titleNonsingular acyclic matrices with full number of P-verticesen
dc.typearticle
dc.rights.licenseARR
dc.citation.epage57
dc.citation.issue1
dc.citation.other61(1): 49-57
dc.citation.rankM22
dc.citation.spage49
dc.citation.volume61
dc.identifier.doi10.1080/03081087.2012.661425
dc.identifier.rcubconv_1597
dc.identifier.scopus2-s2.0-84870986097
dc.identifier.wos000311777000005
dc.type.versionpublishedVersion


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record